VOL. 64 · NO. 2 | April, 2012
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 64 (2), (April, 2012)
No abstract available
Articles
Fumio HIAI, Takashi SANO
J. Math. Soc. Japan 64 (2), 343-364, (April, 2012) DOI: 10.2969/jmsj/06420343
KEYWORDS: n-convex, n-monotone, operator monotone, operator convex, Loewner matrix, conditional negative definite, conditional positive definite, 15A45, 47A63, 42A82
Keita TONO
J. Math. Soc. Japan 64 (2), 365-385, (April, 2012) DOI: 10.2969/jmsj/06420365
KEYWORDS: rational plane curve, cusp, Orevkov, 14H50
Wiesław ŚLIWA
J. Math. Soc. Japan 64 (2), 387-397, (April, 2012) DOI: 10.2969/jmsj/06420387
KEYWORDS: Banach space, separable quotient problem, normal sequence, Josefson-Nissenzweig theorem, 46B26, 46B10
Eiichi NAKAI, Tsuyoshi YONEDA
J. Math. Soc. Japan 64 (2), 399-422, (April, 2012) DOI: 10.2969/jmsj/06420399
KEYWORDS: Navier-Stokes equation, bounded mean oscillation, dyadic BMO, bilinear estimate, 35Q30, 46E35, 42B35
Tsuyoshi KATO
J. Math. Soc. Japan 64 (2), 423-487, (April, 2012) DOI: 10.2969/jmsj/06420423
KEYWORDS: Yang-Mills theory, quasiconformal mappings, 57R57, 53A30
Peter BARENDSE
J. Math. Soc. Japan 64 (2), 489-506, (April, 2012) DOI: 10.2969/jmsj/06420489
KEYWORDS: subtle cardinals, partition relations, Ramsey theory, large cardinals, 03E55, 03E02
Nobuaki YAGITA
J. Math. Soc. Japan 64 (2), 507-531, (April, 2012) DOI: 10.2969/jmsj/06420507
KEYWORDS: Chow ring, motivic cohomology, extraspecial p-groups, 14F42, 14C15, 20J06, 57R77
Vladimir GEORGIEV, Masahito OHTA
J. Math. Soc. Japan 64 (2), 533-548, (April, 2012) DOI: 10.2969/jmsj/06420533
KEYWORDS: nonlinear Schrodinger equation, standing wave, instability, Strichartz estimate, 35Q55, 35B35, 35B45
Shimon GARTI, Saharon SHELAH
J. Math. Soc. Japan 64 (2), 549-559, (April, 2012) DOI: 10.2969/jmsj/06420549
KEYWORDS: Set theory, ultrafilters, weak normality, Boolean algebras, depth, measurable cardinal, 03E04, 03G05
Yoshihiro SHIBATA, Senjo SHIMIZU
J. Math. Soc. Japan 64 (2), 561-626, (April, 2012) DOI: 10.2969/jmsj/06420561
KEYWORDS: Stokes equation, half space problem, maximal regularity, resolvent estimate, Surface tension, gravity force, 35Q30, 76D07
Kei-Ji IZUCHI, Kou-Hei IZUCHI, Yuko IZUCHI
J. Math. Soc. Japan 64 (2), 627-658, (April, 2012) DOI: 10.2969/jmsj/06420627
KEYWORDS: Beurling type theorem, wandering subspace, invariant subspace, fringe operator, 47A15, 32A35‎, 47B35
Rémi LANGEVIN, Paweł G. WALCZAK
J. Math. Soc. Japan 64 (2), 659-682, (April, 2012) DOI: 10.2969/jmsj/06420659
KEYWORDS: Foliation, canal surface, 53C12, 53A30
Back to Top